# SDR SIMA20140624006

- Difficulty date: June 24, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 28,108 hours, 25,285 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shroud
- Part number: 14568090001
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING DURING FLAP RETRACTION, FLAP FAILED MSG & FLAPS STUCK AT 12 DEGREES.  R & R LT INBD FLAP DRIVER SHROUD TIP IAW SPM.  FLAPS SYS OPERATIONS CHECKED GOOD IAW AMM 27-51-00.
